# SDR CALA2021080901304

- Difficulty date: August 9, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 60,273 hours, 26,334 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 LEFT WING #4 FLAP FAIRING 533CB MISSING BOLT COVER ON I/B SIDE. SEE PHOTO. REQUEST CDL. DISPATCH DESK: 34   NAME: SB.DATE: 07-AUG-21- APPROVED CDL 27AD APPLIED CDL. SEE AMM 57-55-11-400-001-A. STEP 4. B. (7) (E). RETAINER 59 AND PUSH-FIT COVER 45.  REQUIRES SEALANT MATERIAL 06AAA1 .  GROUND TIME FOR SEALANT DRY TIME.   IPC 57-55-11-12 ITEM''S 10 AND 120. INSTALLED NEW COVER AT # 4 FLAP FAIRING.
